Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN SPACEMAKER; LAPAROSCOPE, GENERAL PLASTIC SURGERY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN SPACEMAKER; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number
SMSBTOVLX
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
05/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Balloon system itself after insertion would not inflate, would not inflate fully it was losing pressure.
New Search
Submit an Adverse Event Report
Brand Name
SPACEMAKER
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer
(Section D)
COVIDIEN
60 middletown ave
north haven CT 06473
MDR Report Key
20133971
Report Number
20133971
Device Sequence Number
6969048
Product Code
GCJ
UDI-Device Identifier
10884521545311
UDI-Public
(01)10884521545311(17)251130(10)P3M0745(20)02
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
05/16/2024
Report Date
(Section F)
05/16/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
SMSBTOVLX
Device Catalogue Number
SMSBTOVLX
Device Lot Number
P3M0745
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/04/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
50 YR
Patient Sex
Female
Patient Weight
89 KG
Date Report Sent to FDA
05/16/2024